[help?] oooh, it burns!

Meltsner, Kenneth Kenneth.Meltsner@ca.com
Wed, 8 Jan 2003 14:36:28 -0500


Hard not to follow the directions -- it was a blister pack with 6 =
blisters for the first day, five the second, etc. down to one.

Ken


> -----Original Message-----
> From: Elias Sinderson [mailto:elias@cse.ucsc.edu]
> Sent: Wednesday, January 08, 2003 1:39 PM
> To: fork@xent.com
> Subject: Re: [help?] oooh, it burns!
>=20
>=20
> Again, thanks! I can't imagine, however, that it will have=20
> much effect=20
> as I'm already nearly invincible.  ;-)  On the upside,=20
> however, I was up=20
> until 3am reading ahead for my class. I'm rather confident=20
> that  I can=20
> get a good portion of my dissertation work completed over the next=20
> couple weeks if the good doctor will only see fit to refill my=20
> prescription...
>=20
> E
>=20
> PS - declining doses? does anyone really follow the=20
> directions on their=20
> prescriptions?
>=20
>=20
> Meltsner, Kenneth wrote:
>=20
> >Prenisone is amazing stuff -- watch yourself near the end of=20
> the dose period since it can have severe psychological=20
> effects.  You can feel almost invincible -- "Toll?  I don't=20
> need to pay a toll for this lousy road...." even if you're=20
> using one of the declining dose schedules.
> >
> >[I took it for mono back in 1982.  My grandmother took it=20
> for a while until the side effects became a problem.]
> >
> >Ken
> >
>=20
>=20
>=20